Progressive oscillations on sloping beaches

E. V. Krishnan*, K. N. Pad

*Corresponding author for this work

Research output: Contribution to journalArticle

Abstract

The propagation of progressive oscillations over sloping beaches with uniform depth has been investigated. Limitations of the linear form has been analysed.

Original languageEnglish
Pages (from-to)687-691
Number of pages5
JournalCzechoslovak Journal of Physics
Volume50
Issue number5
Publication statusPublished - May 2000

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Progressive oscillations on sloping beaches'. Together they form a unique fingerprint.

  • Cite this